Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
  
Online ISSN 1552-4485; Print ISSN 0033-569X
 

Long time behavior of the Fokker-Planck-Boltzmann equation with soft potential


Authors: Ming-Ying Zhong and Hai-Liang Li
Journal: Quart. Appl. Math. 70 (2012), 721-742
MSC (2010): Primary 82C40, 35Q20, 35Q84
Published electronically: June 21, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper, we consider the initial value problem for the Fokker-Planck-Boltzmann equation with soft potential. For initial data near an absolute Maxwellian, we show the global existence and uniqueness of the classical solution and establish its long time decay rate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 82C40, 35Q20, 35Q84

Retrieve articles in all journals with MSC (2010): 82C40, 35Q20, 35Q84


Additional Information

Ming-Ying Zhong
Affiliation: Department of Mathematical Sciences, Tsinghua University, Beijing, 100804 People’s Republic of China
Email: zhongmingying@sina.com

Hai-Liang Li
Affiliation: Department of Mathematics, Capital Normal University, Beijing, 100037 People’s Republic of China
Email: hailiang.li.math@gmail.com

DOI: http://dx.doi.org/10.1090/S0033-569X-2012-01269-3
PII: S 0033-569X(2012)01269-3
Received by editor(s): November 27, 2010
Published electronically: June 21, 2012
Additional Notes: The research for this paper was partially supported by the NNSFC Nos. 10871134, 10910257 and 11011130029, the Huo Ying Dong Fund No. 111033, and the AHRDIHL Project of Beijing Municipality No. PHR201006107
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.



Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2014 Brown University
Comments: qam-query@ams.org
AMS Website